Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20214
Title: A system of mixed equilibrium problems, fixed point problems of strictly pseudo-contractive mappings and nonexpansive semi-groups
Authors: Chang, SS
Chan, CK 
Lee, HWJ 
Yang, L
Keywords: A system of mixed equilibrium problem
Fixed point
An infinite family of strictly pseudocontractive mappings
Nonexpansive mappings
η -Strongly convex functions
Issue Date: 2010
Publisher: Elsevier
Source: Applied mathematics and computation, 2010, v. 216, no. 1, p. 51-60 How to cite?
Journal: Applied mathematics and computation 
Abstract: The purpose of this paper is to introduce an iterative algorithm for finding a common element of the set of solutions for a system of mixed equilibrium problems, the set of common fixed points for an infinite family of strictly pseudo-contractive mappings and the set of common fixed points for nonexpansive semi-groups in Hilbert space. Under suitable conditions some strong convergence theorem are proved. The results presented in the paper extend and improve some recent results.
URI: http://hdl.handle.net/10397/20214
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2009.12.060
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

13
Last Week
0
Last month
Citations as of Sep 17, 2017

WEB OF SCIENCETM
Citations

12
Last Week
0
Last month
0
Citations as of Sep 16, 2017

Page view(s)

29
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.